just wondering if it is ok to drink alcohol while on mino as my derm said no not really yet my doctor said yes as it doesnt interact I've been drinking anyway but wasn't sure weather to continue! has anyone ever cleared up on mino?
I'm thinking of going on accuntane but would like to know peoples experiences with side effects and how effective the treatment has been
Your really not suppose to drink heavily while on accutane. But it is okay to drink occassionally. I am on accutane and stupid me, didn't listen to my derm and had about 6 glasses of wine and blacked-out and didn't remember anything that I did that night. Which is another story....
what are peoples general findings with accutane, are the side affects bad or have people on here had no problems? cos my derm reckons hardly any side affects happen and they are reverseable (sp?!) I'm worried about it though!
My experiences with Accutane have been AMAZING! Minocycline did nothing, but Accutane made me 100% clear. My entire body is zit free for over 6 months at a time from this medication, and it's a miracle, as far as I'm concerned. Granted, the effects haven't proven permanent for me, but that's fine. I'm grateful for what it's done for me. It has made my previous two years in college some of the best years of my life so far.
As for drinking while on Accutane, it is discouraged. Accutane can be very rough on your liver, and dumping alcohol into your system puts an even larger strain on it. Knowing this, what did I do? I pledged for a fraternity my sophomore year and drank until I puke almost every weekend. LoL It's now a blurry memory of great times, and my liver is just fine. It was a risk I took, but I'm no worse for wear.
I would most definitely recommend Accutane. It's worth every penney and every side effect I've ever had, though I will be the first to say that it isn't as great an experience for everybody. Best of luck!
Yeah, i'm gonna be going on acutaine in a couple of weeks. Minocycline was sh*t, it didnt do anything for me cept make my skin really sensitive. From what my dermatologist says is dat acutaine is sposed to really dry out your skin and thats the biggest side affect.
come on boys and girls don't be lazy. I would appreciate everyones findings....especially accutane avengers!!!!!!!!!!!!! whats that name about?! why are people talking about healing after accutane, I thought it cleared you!
I went on 2 courses of Accutane and it cleared me up 100% for about 6 monthes and after that acne came back both times. Both times I drank almost every weekend, but I have low tolerance so I only drank moderately for social reasons. Accutane has stopped acned permanently for many people but not for me. But while I was on it I was extremly satisfied with the results.
The side effects I had were very minimal. My face and lips were dry, and that's it. All I have to do is apply facial moisturizer and chap stick as needed, and then apply Aquaphor liberally all over my lips and the skin surrounding it. This it very imoprtant! I originally just put the Aquaphor on my lips. What you'll come to find out is that the skin around your lips gets VERY dry. You'll get a visible ring of dead, red skin around your lips unless you moisturize! Spread that Aquaphor all over your mouth!